# SDR 98ZZZX1867

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2610
- Make and model: Gulstm GIV
- Aircraft serial: 1094
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 1159SCH4033
- Condition: Failed
- Location: Steering Sov
- Part time: 278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE OP CHECK JUST PRIOR TO DEPARTURE, CREW OBSERVED 'STEER-BY-WIRE FAIL' MESSAGE ON CASDU AND ALSO FOUND NR 1 AND NR 2 STEERING CONTROL CIRCUIT BREAKERS TRIPPED.  BREAKERS WOULD NOT RESET.  AIRCRAFT TAXIED BACK TO RAMP WITH DIFFERENTIAL BRAKING.  MAINTENANCE FOUND STEERING SYSTEM NR 1 SOLENOID SHUT-OFF VALVE CAUSING FAULT AND REPLACED SAME AND RETURNED AIRCRAFT TO SERVICE.
